# SDR CA960612040

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW120
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310703301
- Condition: Spalled
- Location: Rgb Nr 15 Brg
- Part time: 7,285 hours
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)REDUCTION GEAR BOX PRODUCING METAL. #15 BEARING INNER RACE SPALLED AND ELECTRICAL DISCHARGE PITTING MARKS WERE FOUND ON THE ROLLERS AND OUTER RACE. THREE MORE BEARINGS IN THIS UNIT ALSO HAD ELECTRICALPITTING ALTHOUGH NO SIGNIFICANT LEVEL OF MAGNETISM WAS FOUND ON STEEL PARTS, THEREFORE, NO LIGHTNING STRIKE.
